, Volume 12, Issue 1, pp 5-75

Partition bijections, a survey

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We present an extensive survey of bijective proofs of classical partitions identities. While most bijections are known, they are often presented in a different, sometimes unrecognizable way. Various extensions and generalizations are added in the form of exercises.

2000 Mathematics Subject Classification Primary—05A17; Secondary—05A30; 11P83
The author was partially supported by NSA and NSF grants.